# SDR SWAA2025031092350

- Difficulty date: February 2, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 56,037 hours, 29,185 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 140BF AT AFT CARGO COMPARTMENT 2025-110408 <[01].  REPLACED FLOOR PANEL 140BF AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801; B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9 AND DWG 453A2610 SHEET 20 REV E.  SEE INDIVIDUAL SIGN OFF BELOW.; [02] CERTIFIED CORRECTIVE ACTION 1; COMPLETED.
